# SDR ASOA2016030214570

- Difficulty date: March 2, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,487 hours, 14,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 913-927
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN FS 913.00 AND FS 927.00 AT STR 27 SKIN DAMAGED.  COMPLIED WITH EC/TC REO 670-53-00-290 AND REO 670-53-00-290, REV D.
